X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
60g50 (738) 738
mathematics (478) 478
statistics & probability (390) 390
random variables (276) 276
random walk (247) 247
mathematics - probability (211) 211
probability (162) 162
probability theory and stochastic processes (138) 138
60f15 (123) 123
mathematical theorems (113) 113
60f05 (112) 112
integers (98) 98
mathematics, general (95) 95
studies (92) 92
statistics, general (91) 91
mathematics, applied (89) 89
60f10 (79) 79
approximation (73) 73
sums (73) 73
random walk theory (68) 68
mathematical analysis (63) 63
statistics (60) 60
central limit theorem (56) 56
operations research/decision theory (55) 55
theoretical, mathematical and computational physics (54) 54
martingales (52) 52
convergence (51) 51
analysis (50) 50
statistics for business/economics/mathematical finance/insurance (49) 49
probabilities (48) 48
random-variables (48) 48
mathematical moments (47) 47
perceptron convergence procedure (46) 46
distribution functions (45) 45
law of large numbers (45) 45
law of the iterated logarithm (45) 45
mathematical inequalities (45) 45
60g40 (44) 44
quantitative finance (44) 44
logarithms (43) 43
short communications (43) 43
large deviations (42) 42
random walks (42) 42
60f17 (41) 41
theorems (41) 41
60e15 (40) 40
infinity (40) 40
applications of mathematics (38) 38
brownian motion (38) 38
law (37) 37
mathematical models (37) 37
partial sums (36) 36
[ math.math-pr ] mathematics [math]/probability [math.pr] (35) 35
60j15 (34) 34
probability theory (34) 34
60k35 (33) 33
60g51 (32) 32
markov chains (32) 32
mathematical and computational biology (32) 32
60j80 (31) 31
research papers (31) 31
60j10 (30) 30
[math.math-pr]mathematics [math]/probability [math.pr] (30) 30
asymptotic properties (30) 30
banach space (30) 30
secondary 60g50 (30) 30
mathematical functions (29) 29
60f99 (28) 28
inequalities (28) 28
iterated logarithm (28) 28
sums of independent random variables (28) 28
strong law of large numbers (26) 26
60g70 (25) 25
60k05 (25) 25
mathematical constants (25) 25
vertices (25) 25
large numbers (24) 24
random environment (24) 24
random-walks (24) 24
markov processes (23) 23
physics (23) 23
60g42 (22) 22
eigenfunctions (22) 22
60e07 (21) 21
computer science (21) 21
general applied probability (21) 21
physics, mathematical (21) 21
stochastic processes (21) 21
mathematical physics (20) 20
primary 60g50 (20) 20
mathematics - combinatorics (19) 19
percolation (19) 19
quantum physics (19) 19
series convergence (19) 19
60e05 (18) 18
60k25 (18) 18
60k37 (18) 18
brownian-motion (18) 18
complete convergence (18) 18
functional analysis (18) 18
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Foundations of computational mathematics, ISSN 1615-3383, 2011, Volume 12, Issue 4, pp. 389 - 434
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 04/2020, Volume 101, Issue 2, pp. 682 - 713
We derive a functional central limit theorem for the excursion of a random walk conditioned on enclosing a prescribed geometric area. We assume that the... 
82B41 (secondary) | 60J10 (primary) | 60G50 | MATHEMATICS
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 04/2018, Volume 116, Issue 4, pp. 847 - 877
We study graph‐theoretic properties of the trace of a random walk on a random graph. We show that for any ε>0 there exists C>1 such that the trace of the... 
05C81 (primary) | 05C45 | 60G50 (secondary) | 05C80 | MATHEMATICS | COVER TIME
Journal Article
Probability surveys, ISSN 1549-5787, 2007, Volume 4, Issue 1, pp. 1 - 79
Probability Surveys 2007, Vol. 4, 1-79 The models surveyed include generalized P\'{o}lya urns, reinforced random walks, interacting urn models, and continuous... 
Reinforced random walk | Urn model | Ṕolya's urn | VRRW | Dynamical system | Stochas-tic approximation | Self-avoiding walk | Agent-based model | Learning | Urn scheme | ERRW | Evo-lutionary game theory | Exchangeability | Lyapunov function | Mathematics - Probability
Journal Article
Journal of applied probability, ISSN 0021-9002, 12/2007, Volume 44, Issue 4, pp. 889 - 900
Assume that there are k types of insurance contracts in an insurance company. The ith related claims are denoted by {X ij , j ≥ 1}, i = 1,…,k. In this paper we... 
Research Papers | Sums of random variables | Loss process | Consistently varying tail | Large deviation | sums of random variables | 60F10 | consistently varying tail | 60G50 | loss process | 60F05
Journal Article
Journal of statistical physics, ISSN 1572-9613, 2016, Volume 163, Issue 1, pp. 22 - 40
We consider a generalization of a one-dimensional stochastic process known in the physical literature as Lévy-Lorentz gas. The process describes the motion of... 
Theoretical, Mathematical and Computational Physics | 60F05 (82C41, 60G55) | 60G50 | Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Random walks on point processes | Physics | Levy-Lorentz gas | Levy environment | Central Limit theorem | Physical Chemistry | Convergence of moments | Levy walks | RWRE
Journal Article
Journal of applied probability, ISSN 0021-9002, 09/2004, Volume 41, Issue 3, pp. 623 - 638
A continuous-time random walk is a simple random walk subordinated to a renewal process used in physics to model anomalous diffusion. In this paper we show... 
Research Papers | Continuous-time random walk | Operator self-similar process | continuous-time random walk | 60K40 | 60G50
Journal Article
Journal of Mathematical Sciences (United States), ISSN 1072-3374, 04/2015, Volume 206, Issue 2, pp. 146 - 158
Zapiski Nauchnykh Seminarov POMI, 2013, vol. 420, p. 50-69, English translation in: J. Math. Sci. (N. Y.), 206:2 (2015), 146-158 Let $X,X_1,...,X_n$ be... 
Mathematics - Probability
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 06/2010, Volume 153, Issue 3, pp. 475 - 510
The cutoff phenomenon describes a sharp transition in the convergence of a family of ergodic finite Markov chains to equilibrium. Many natural families of... 
MATHEMATICS | 60J10 | 60B10 | 05C80 | 60G50
Journal Article
Probability Theory and Related Fields, ISSN 0178-8051, 08/2017, Volume 168, Issue 3-4, pp. 691 - 719
We study the boundary of the range of simple random walk on in the transient case . We show that volumes of the range and its boundary differ mainly by a... 
60F05 | 60G50 | STATISTICS & PROBABILITY | Random walk | Random walk theory | Variance | Probability | Mathematics
Journal Article
The Annals of probability, ISSN 0091-1798, 2015, Volume 43, Issue 3, pp. 992 - 1044
We study the asymptotic behavior of a multidimensional random walk in a general cone. We find the tail asymptotics for the exit time and prove integral and... 
Weyl chamber | Random walk | Harmonic function | Exit time | BROWNIAN-MOTION | WEYL CHAMBERS | exit time | STATISTICS & PROBABILITY | harmonic function | POTENTIAL-THEORY | SMALL STEPS | SUMS | CENTRAL LIMIT-THEOREMS | EXIT TIMES | STAY | Mathematics - Probability | 60G40 | 60G50 | 60F17
Journal Article
Journal of applied probability, ISSN 0021-9002, 09/2015, Volume 52, Issue 3, pp. 752 - 770
We take a fresh look at the classical problem of runs in a sequence of independent and identically distributed coin tosses and derive a general... 
Research Papers | Regeneration | 60F99 | 60E10 | 60G40 | Poisson approximation | 60G50 | coin tossing | longest run | Laplace transform | Rouché's theorem | runs
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 04/2016, Volume 343, Issue 1, pp. 129 - 164
We define the model of two-dimensional random interlacements using simple random walk trajectories conditioned on never hitting the origin, and then obtain... 
COVER TIMES | DISCRETE TORUS | PHYSICS, MATHEMATICAL | PERCOLATION | 2 DIMENSIONS | Mathematics - Probability | Probability | Mathematics
Journal Article
Journal Article
Journal of applied probability, ISSN 0021-9002, 09/2011, Volume 48, Issue 3, pp. 624 - 636
We study four discrete-time stochastic systems on N, modeling processes of rumor spreading. The involved individuals can either have an active or a passive... 
Research Papers | Coverage of space | Rumor model | Epidemic model | Disk percolation | Mathematics - Probability | disk percolation | 60K35 | rumor model | epidemic model | 60G50
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 12/2009, Volume 19, Issue 6, pp. 2047 - 2079
Journal Article
The Annals of probability, ISSN 0091-1798, 2008, Volume 36, Issue 5, pp. 1946 - 1991
For a given one-dimensional random walk $\{S_{n}\}$ with a subexponential step-size distribution, we present a unifying theory to study the sequences... 
Mathematical theorems | Infinity | Clines | Random walk | Probability theory | Heuristics | Random variables | Truncation | Perceptron convergence procedure | Large deviations | Subexponentiality | large deviations | random walk | LIMIT-THEOREMS | BEHAVIOR | subexponentiality | STATISTICS & PROBABILITY | RANDOM-VARIABLES | SUMS | PROBABILITIES | Mathematics - Probability | 60F10 | 60G50
Journal Article
The Annals of Probability, ISSN 0091-1798, 5/2009, Volume 37, Issue 3, pp. 1044 - 1079
Journal Article
Journal of Statistical Physics, ISSN 0022-4715, 7/2015, Volume 160, Issue 2, pp. 321 - 335
Journal Article
Canadian journal of mathematics, ISSN 0008-414X, 10/2012, Volume 64, Issue 5, pp. 961 - 990
We study the densities of uniform random walks in the plane. A special focus is on the case of short walks with three or four steps and, less completely, those... 
Award Winners | Hypergeometric functions | Random walks | Mahler measure | INTEGRALS | MATHEMATICS | random walks | hypergeometric functions | ASYMPTOTICS | MAHLER MEASURES | INSTABILITY ZONES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.